# SDR AALA20130920008

- Difficulty date: September 20, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N699AN
- Make and model: Boeing 757223
- Aircraft serial: 27051
- Aircraft time: 58,461 hours, 20,163 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MSY INFLIGHT DFW-MIA, CREW REPORTED SMOKE ODOR IN THE COCKPIT.  EMERGENCY DECLARED FLIGHT DIVERTED MSY LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT RECIRCULATION FAN THAT HAD OVERHEATED.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
